# SDR 97ZZZX841

- Difficulty date: February 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R3
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Pilot Valve
- Part number: 7766841
- Condition: Fractured
- Location: Sleeve
- Component: Hamstd, JFC3123
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF:  FR25681.  CRACKED SHIELD BRACKET.  RETENTION LIPS OF PILOT VALVE SLEEVE FRACTURED (BOTH LIPS).  PART RETURNED TO HAMILTON STANDARD FOR EVALUATION.
